# SDR C2XA09SH119

- Difficulty date: April 16, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 650
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569382610
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON DAMPNER BRACKET I/B HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT AILERON DAMPNER BRACKET IAW SRM 51-40-02.  MAINTENANCE PREPPED, PRIMED AND PAINTED LT AILERON DAMPNER BRACKET IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
